# SDR CAL960534

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 580
- Part time: 53,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION AT BS 580 STRINGER 28R AND STRINGER 28L FORWARD CARGO CIRCUMFERENTIAL SHEAR TIE.  CUT OUT CORRODED SHEAR TIE, FABRICATED ANGLE DOUBLER, SHEAR TIE REPAIR, TREATED, PRIMED AND INSTALLED PER IAW B727 SRM 53-10-4, 51-10-2 AND MAINTENANCE MANUAL 51-20-31.  (M)
